# SDR UIEA2018091902010

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,177 hours, 14,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35622
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SECTION 43 SKIN (P/N 143T3562-2) PUNCTURE AND STRINGER 5-34R (143T3001) DEFORMATION STA 654 TO STA 654+22. ACCOMPLISHED EO 6753A727 REV O PART 1 THRU 4.
